# SDR 0300123248

- Difficulty date: January 21, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 31,642 hours, 13,825 cycles
- Engine: Cfmint CFM565A3
- Engine time: 15,817 hours, 6,862 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Seal
- Condition: Leaking
- Location: Hmu
- Stage of operation: CR
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLGHT ENGINE NR 2 N1 DETERIORATED TO 72 PERCENT N1 AND TEN MINUTES LATER ENGINE NR 2 FLAMED OUT. RELIGHT UNSUCCESSFUL. FLIGHT CREW PERFORMED AN UNEVENTFUL LANDING AT DESTINATION AIRPORT. MAINTENANCE FOUND A FUEL LEAK AT THE HMU. MAINTENANCE REPLACED THE SEAL PLATE AT HMU TO FUEL FLOW TRANSMITTER.
